Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

An integral in topological spaces


Author: W. F. Pfeffer
Journal: Bull. Amer. Math. Soc. 75 (1969), 433-439
DOI: https://doi.org/10.1090/S0002-9904-1969-12208-1
MathSciNet review: 0239041
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Hans Bauer, Der Perronsche Integralbegriff und seine Beziehung zum Lebesgueschen, Monatsh. Math. Phys. 26 (1915), no. 1, 153–198 (German). MR 1548647, https://doi.org/10.1007/BF01999447
  • 2. W. M. Bogdanowicz, A generalization of the Lebesgue-Bochner-Stieltjes integral and a new approach to the theory of integration, Proc. Nat. Acad. Sci. U.S.A. 53 (1965), 492-498. MR 176030
  • 3. P. R. Halmos, Measure theory, Van Nostrand, New York, 1950. MR 33869
  • 4. C. A. Hayes and C. Y. Pauc, Full individual and class differentiation theorems in their relations to halo and Vitali properties, Canad. J. Math. 7 (1955), 221-274. MR 75269
  • 5. E. Hewitt and K. Stromberg, Real and abstract analysis. Springer-Verlag, New York, 1965. MR 188387
  • 6. J. L. Kelley, General topology, Van Nostrand, New York, 1955. MR 70144
  • 7. J. Mařík, Foundation of the theory of an integral in Euclidean spaces. I-III, Časopis Pěst. Mat. 77 (1951), 1-51, 125-145, 267-300. MR 60573
  • 8. O. Perron Über den Integralbegriff S.-B. Heidelberger Acad. Wiss. Math.- Natur. Kl. 16 (1914).
  • 9. W. F. Pfeffer, The Perron integral in topological spaces, Časopis Pěst. Mat. 88 (1963), 322-348. MR 185076
  • 10. W. F. Pfeffer, On a definition of the integral in topological spaces. I, II, Časopis Pěst. Mat. 89 (1964), 129-147, 257-277. MR 183842
  • 11. W. F. Pfeffer, A note on the lower derivate of a set function and semihereditary systems of sets, Proc. Amer. Math. Soc. 18 (1967), 1020-1025. MR 218503
  • 12. W. F. Pfeffer, On the lower derivate of a set function, Canad. J. Math. 20 (1968), 1489-1498. MR 232906
  • 13. W. F. Pfeffer, The integral in topological spaces. I and II (to appear). MR 241599
  • 14. W. F. Pfeffer, Singular integrals are Perron integrals of a certain type(to appear). MR 257312
  • 15. W. F. Pfeffer and W. J. Wilbur, A note on cluster points of a semihereditary stable system of sets, Proc. Amer. Math. Soc. 21 (1969). MR 238253
  • 16. W. F. Pfeffer and W. J. Wilbur, On the measurability of Perron integrable functions(to appear). MR 274696
  • 17. W. J. Wilbur, On non-absolute integration in topological spaces, Ph.D. thesis, University of California, Davis, Calif.
  • 18. S. Saks, Theory of the integral, Hafner, New York, 1937.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12208-1

American Mathematical Society